# SDR CALA2017072402372

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 90,875 hours, 26,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT WILL NOT COME ON.  CYCLED THE DOOR ARMING LEVER SEVERAL TIMES.  OPS CHECKED GOOD.
